# SDR GTIA2024102838489

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N682NK
- Make and model: Airbus A321-231
- Aircraft serial: 7957
- Aircraft time: 22,601 hours, 10,004 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AD
- Part serial: 1754948
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 22,603 hours, 10,006 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESS 2 FAULT ( AUTOMATIC CABIN PRESSURE CONTROL SYSTEMS (CPC, OUTFLOW VALVE AUTO CHANNELS) SYSTEM 2 )-PERFORMED R&R CABIN PRESSURE CONTROLLER 2 IAW AMM 21-31-34. OPS TEST OF THE PRESSURE CONTROL AND MONITORING OK. THIS ACTION CLEARS DMI# 3466833-1. PLACARD REMOVED. DMI UPDATED. MOC# 111830
